Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 20, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 20, 2019, 4:24 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 4:24 PM MDT (22:24 UTC)
- Expired
- Jul 20, 2019, 7:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 79 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 4:30 PM MDT | FLASH FLOOD | 6 Sse Air Force Academy, CO | HEAVY RAIN FALLING AND 8-10 INCHES OF WATER ON I-25 AND WOODMAN ON-RAMP. |
| Jul 20, 4:40 PM MDT | FLASH FLOOD | 4 Nne Manitou Springs, CO | 6-8 INCHES OF MUDDY WATER RUNNING DOWN AREA ROADS (STONERIDGE, FLYING W, CENTENNIAL). |
| Jul 20, 4:49 PM MDT | HEAVY RAIN 1 | 2 N Colorado Springs, CO | 1 INCH OF RAIN IN 30 MINUTES. STREET FLOODING. |
| Jul 20, 5:05 PM MDT | HEAVY RAIN 0.79 | 2 Nw Colorado Springs, CO | STORM TOTAL WITH 0.60 INCHES FALLING IN 15 MINUTES (415 PM TO 430 PM). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 3424 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
769
WGUS55 KPUB 202224
FFWPUB
COC041-210130-
/O.NEW.KPUB.FF.W.0020.190720T2224Z-190721T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
424 PM MDT Sat Jul 20 2019
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West central El Paso County in east central Colorado...
* Until 730 PM MDT.
* At 423 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Western Colorado Springs, Air Force Academy, Manitou Springs,
Chipita Park and Cascade, Waldo Canyon Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3892 10475 3885 10478 3882 10489 3886 10500
3898 10501 3902 10496 3898 10483
$$
BL3 follow-up statements
760
WGUS75 KPUB 202248
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
448 PM MDT Sat Jul 20 2019
COC041-210130-
/O.CON.KPUB.FF.W.0020.000000T0000Z-190721T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
448 PM MDT Sat Jul 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL EL PASO COUNTY...
At 445 PM MDT, trained weather spotters reported flash flooding just
southeast of the Waldo Canyon Burn Scar in and around Flying W road
and Centennial Blvd. Two to three inches of rain have already
fallen. Flash flooding is already occurring.
Some locations that will experience flooding include...
Western Colorado Springs, Air Force Academy, Manitou Springs, Chipita
Park, Cascade, and the Waldo Canyon Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3892 10475 3885 10478 3882 10489 3886 10500
3898 10501 3902 10496 3898 10483
$$
BL032
WGUS75 KPUB 210023
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
623 PM MDT Sat Jul 20 2019
COC041-210130-
/O.CON.KPUB.FF.W.0020.000000T0000Z-190721T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
623 PM MDT Sat Jul 20 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT FOR
WEST CENTRAL EL PASO COUNTY...
At 620 PM MDT, trained weather spotters reported flash flooding in
Colorado Springs near and west of I-25. Two to three inches of rain
have already fallen. Heavy rain has ended, but flash flooding is
still possible across the warned area.
Some locations that will experience flooding include...
Western Colorado Springs, Air Force Academy, Manitou Springs, Chipita
Park, Cascade, and the Waldo Canyon Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 3892 10475 3885 10478 3882 10489 3886 10500
3898 10501 3902 10496 3898 10483
$$
BL813
WGUS75 KPUB 210120
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
720 PM MDT Sat Jul 20 2019
COC041-210130-
/O.EXP.KPUB.FF.W.0020.000000T0000Z-190721T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
720 PM MDT Sat Jul 20 2019
...THE FLASH FLOOD WARNING FOR WEST CENTRAL EL PASO COUNTY WILL
EXPIRE AT 730 PM MDT...
The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.
LAT...LON 3892 10475 3885 10478 3882 10489 3886 10500
3898 10501 3902 10496 3898 10483
$$
BLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 3:14 PM MDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 20, 3:14 PM MDT, 1 hour 10 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 314 PM MDT Sat Jul 20 2019 .SHORT TERM...(This evening through Sunday) Issued at 314 PM MDT Sat Jul 20 2019 Currently... A subtle shortwave trough is advancing northeast across central Colorado while a surface low deepens over southeast Colorado. Increased mid-upper level moisture accompanies the shortwave as TPW values are on the rise, just increasing above normal along the Continental Divide. At the same time, northerly surge on the backside of the surface low is gradually increasing surface dew points across the Southeast Colorado plains. Increasing moisture to go along with strong heating and subtle upper forcing has led to the development of scattered to widespread showers and weak thunderstorms across the high terrain early this afternoon. Activity is just starting to expand east to the I-25 corridor, including strong to low-end severe storms. Temperatures are around 100 across much of the plains, and 80s to 90s in the high valleys. Tonight... Dew points will continue to increase across the plains under continued northerly/northeasterly flow. This increase in moisture along with steep lapse rates will yield favorable CAPE (2000+ ML) across all of the southeast plains by early evening. Deep layer shear will be marginal, with around 30 knots north of HWY 50, decreasing to 20 knots near the CO/NM border. Given upper forcing, abundant deep moisture, and only marginal deep layer shear, expect multicellular thunderstorms to be the dominant storm mode as activity spreads east to the I-25 corridor and the rest of the eastern plains. Hi-res guidance has been consistent in producing a line of strong storms with UH tracks developing early this evening and sweeping east across the plains. Expect the primary storm threat with storms to be damaging wind gusts, but hail to the size of quarters or so will also be possible, especially early on. Frequent cloud to ground lightning, and locally heavy rainfall, are also expected hazards. Given these factors, have collaborated with SPC to issue a Severe Thunderstorm Watch (533) for all of the southeast plains until 11 PM. By then, storms will be weakening and exiting the far eastern plains as the atmosphere stabilizes well behind the front and after dark. Storm activity over the mountains will remain sub-severe given an overall lack of moisture and instability, and mostly done after 9 PM. Tomorrow... The upper ridge will center itself over the central NM/AZ border and build over the southwest US into the Great Basin. This will cause flow over Colorado to become more northwesterly, and weaken. Abundant moisture will continue to wrap around the high and over Colorado, while at the same time easterly low level flow will driving moisture across the plains and into the eastern mountains. Given these factors, scattered thunderstorms are expected to develop across most of the high terrain during the afternoon, including widespread coverage over the eastern mountains by late afternoon. With the ridge just starting to build, northwest flow will still be enough to push storms east onto the eastern plains. Outflow boundary development will also aid storm development further east. Well above normal TPW means locally heavy rainfall will be possible with this activity, with flash flood opportunities over recent burn scars and urban areas. CAPE will be moderate, but weak shear should limit storm strength to strong to low-end severe. .LONG TERM...(Sunday night through Saturday) Issued at 314 PM MDT Sat Jul 20 2019 .Sunday Night...Models continue to focus the best chances of precipitation over the eastern mountains and along the Colorado/New Mexico border, behind the secondary surge of lower level moisture on the plains. Have some concerns with convective parameterization overdoing the QPF, but 3km NAM models still focus precipitation in these regions. There is also a threat for flash flooding over the burn scars with higher precipitable waters and lower level northeast flow tending to focus convection over the mountains. Shear is light so not anticipating much of a severe threat. .Monday...Surface high pressure moves onto the high plains with upper high over the Four Corners region. Atmosphere looks capped over much of the eastern plains with forecast highs around 80 while dew points remain in the 50s. Thunderstorms chances will be the highest over the mountains with the elevated surface heating and pooling of moisture from the east. With weak northerly flow aloft, storms will have difficulty moving off of the mountains. Will once again have to watch for flash flooding on local burn scars. .Tuesday through Saturday...Upper high over the Four Corners region gradually shifts to the south. Monsoon moisture continues to flow into the region from the west. Over the eastern plains, surface high moves to the east and is replaced by weak surface flow. Subtle features will determine favored location and amount of convection each day, and these are tough to predict this far out. Anticipate diurnal convection each day with the best chances for precipitation over and near the mountains. Temperatures will return to more seasonal values. A trough passing to the north at the end of the week could bring an increase in low level moisture for the weekend, with weak upslope flow developing. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 314 PM MDT Sat Jul 20 2019 Showers and thunderstorms are expected over or near the TAF sites this evening and again tomorrow afternoon. KCOS and KPUB will see periodic showers and thunderstorms move over the sites between 22Z and 03Z tonight, while activity should only move through the vicinity of KALS. Winds will remain breezy to gusty out of the north at KPUB and KCOS, and west at KALS, through the early evening, becoming light later this evening. Showers and thunderstorms look likely again tomorrow at KCOS and KPUB, mainly after 4 PM. VFR conditions are expected most of the time at the TAF sites, though brief periods of MVFR may occur under heavy rain. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LINE LONG TERM...PGW AVIATION...LINE
Hazardous weather outlook, Jul 20, 12:08 PM MDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1208 PM MDT Sat Jul 20 2019 COZ058>089-093>099-211815- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1208 PM MDT Sat Jul 20 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will develop over the higher terrain by midday, then increase in coverage and intensity across the Interstate 25 corridor and the eastern plains through the afternoon and evening. Lightning, wind gusts up to 50 mph and periods of locally heavy rain will be possible with these storms, and area burn scars will need to be monitored for potential flash flooding. A few of the storms over the plains may become severe with wind gusts in excess of 60 mph and hail to around the size of quarters. The best chance for severe thunderstorm activity will be generally along and north of Highway 50. .DAYS TWO THROUGH SEVEN...Sunday through Friday Cooler temperatures in combination with scattered to numerous primarily afternoon and evening showers and thunderstorms, favoring higher terrain locations will be possible each day from Sunday into Friday. The primary threats with thunderstorms will be locally heavy rainfall, lightning, and wind gusts around 50 mph. The risk for flash flooding on recent burn scars such as Spring, Junkins and Hayden Pass will be elevated, initially from Sunday into Monday as upslope flow brings increasing moisture to the region, which will fuel thunderstorm development. In addition, any stronger storms will be capable of generating hail to around the size of nickels at times. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast plains this afternoon and evening. 12/12
In the hours before
Special weather statement, Jul 20, 3:36 PM MDT, 48 minutes before
Special Weather Statement National Weather Service Pueblo CO 336 PM MDT Sat Jul 20 2019 COZ086-087-202200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 336 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 400 PM MDT... At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 23 miles northeast of Walsenburg, or 28 miles south of Pueblo, moving northeast at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of northeastern Huerfano and southeastern Pueblo Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3778 10447 3786 10462 3809 10448 3793 10417 TIME...MOT...LOC 2136Z 216DEG 16KT 3787 10448 BL
Special weather statement, Jul 20, 3:49 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Pueblo CO 349 PM MDT Sat Jul 20 2019 COZ081-084-085-202215- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 349 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 415 PM MDT... At 349 PM MDT, Doppler radar was tracking a strong thunderstorm over Palmer Lake, or 19 miles north of Colorado Springs, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Northern Colorado Springs, Woodland Park, Monument, Air Force Academy, Palmer Lake, Black Forest and Gleneagle. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for east central Colorado. LAT...LON 3895 10466 3900 10507 3913 10506 3913 10466 TIME...MOT...LOC 2149Z 269DEG 16KT 3909 10496 29
Special weather statement, Jul 20, 4:05 PM MDT, 19 minutes before
Special Weather Statement National Weather Service Pueblo CO 405 PM MDT Sat Jul 20 2019 COZ094-202230- Eastern Las Animas County CO- 405 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 430 PM MDT... At 404 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Kim, or 27 miles northeast of Des Moines, moving east at 5 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Las Animas County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for southeastern Colorado. LAT...LON 3710 10353 3716 10324 3700 10323 3700 10353 TIME...MOT...LOC 2204Z 268DEG 6KT 3702 10345 29
Special weather statement, Jul 20, 4:07 PM MDT, 17 minutes before
Special Weather Statement National Weather Service Pueblo CO 407 PM MDT Sat Jul 20 2019 COZ081-082-084-085-202245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO-Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 407 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 445 PM MDT... At 407 PM MDT, Doppler radar was tracking a strong thunderstorm over western Colorado Springs, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Woodland Park, Air Force Academy, Manitou Springs, Green Mountain Falls, Crystola, Chipita Park, Peterson AFB, Falcon, Cimarron Hills, Cascade and Security-Widefield. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3886 10507 3900 10506 3895 10459 3876 10467 TIME...MOT...LOC 2207Z 266DEG 18KT 3889 10483 BL
Special weather statement, Jul 20, 4:15 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Pueblo CO 415 PM MDT Sat Jul 20 2019 COZ081-084-085-202245- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 415 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 445 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near Black Forest, or 15 miles north of Colorado Springs, moving east at 20 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Northern Colorado Springs, Woodland Park, Monument, Air Force Academy, Palmer Lake, Black Forest and Gleneagle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3913 10448 3895 10460 3899 10507 3913 10497 TIME...MOT...LOC 2215Z 277DEG 19KT 3905 10475 BL
Special weather statement, Jul 20, 4:16 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 416 PM MDT Sat Jul 20 2019 COZ086-202300- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 416 PM MDT Sat Jul 20 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL 500 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo West, or 10 miles northwest of Pueblo, moving northeast at 25 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West, Pinon, Pueblo Depot and Avondale. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3797 10449 3831 10494 3851 10477 3846 10428 TIME...MOT...LOC 2215Z 213DEG 21KT 3833 10480 Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:50 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 20, 2:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 20, 3:05 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 25 min |
| Jul 20, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jul 20, 3:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| Jul 20, 3:36 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jul 20, 3:49 PM MDT | Special Weather Statement | PUB | Douglas | 26 min |
| Jul 20, 4:05 PM MDT | Special Weather Statement | PUB | 25 min | |
| Jul 20, 4:07 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jul 20, 4:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 4:16 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jul 20, 4:24 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jul 20, 4:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo, Teller | 23 min |
| Jul 20, 4:39 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Pueblo | 36 min |
| Jul 20, 4:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 49 min |
| Jul 20, 5:07 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 20, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 37 min |
| Jul 20, 5:14 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 20, 5:17 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Otero, Pueblo | 43 min |
| Jul 20, 5:33 PM MDT | Areal Flood Advisory | PUB | Las Animas | 117 min |
| Jul 20, 5:48 PM MDT | River Flood Warning | PUB | El Paso | 84 min |
| Jul 20, 5:48 PM MDT | Tornado Warning | PUB | Crowley, El Paso, Pueblo | 27 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.